# SDR CA960126009

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Belt
- Part number: 369D25623
- Condition: Worn
- Location: Oil Cooler
- Part time: 602 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BELT WORN BEYOND LIMITS. 1000 HOUR NORMAL RETIREMENT LIFE.
